Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tony06

curious about accutane

well..when i went to my derm i didnt have no spots and my skin was all smooth, and i got accutane for my acne scars i guess. The thing im curious about is that will accutane clear up all my scars? And also if its possible if accutane would bring back any severe acne back that i had.

Share this post


Link to post
Share on other sites

It won't help the scars at all. it might cause you to break out during the beginning of treatment but, not everyone has an acne flare up. if you are not breaking out at all you shouldn't be on accutane, there's nothing it will do for you.

Share this post


Link to post
Share on other sites

really..? man..then why the f*ck am i on it..im pretty much pissed, just to make sure, acne scars are red marks on your face that dont go away right..?

Share this post


Link to post
Share on other sites

I would get a second opinion for sure. Accutane is not a drug to be taken lightly by any stretch of the imagination, and it won't help scars. In fact, if it causes your skin to break out in cysts you could possibly get MORE scars. There are other treatments available to heal scars... and other derms out there who actually know what they're doing.

Share this post


Link to post
Share on other sites
really..? man..then why the f*ck am i on it..im pretty much pissed, just to make sure, acne scars are red marks on your face that dont go away right..?

Well no, those are red marks or post-inflammatory hyperpigmentation. But Accutane won't help those either.

Share this post


Link to post
Share on other sites

i was wondering, should i get off accutane? should i stop taking it? cos really, i dont actually have any acne (just the ones i got from accutane) like i said in my posts, my problem is that i have bad acne markings on my face and no active acne. the other day when i showed my eczema on my hands to my sister, she told me to stop taking it and she'll come with me to see my derm (the next appointment)

well..im gonna get off it. But what do you guys think?

Share this post


Link to post
Share on other sites

Someone with no acne has no business on Accutane in my opinion (with the exception of rosacea or other keratinization disorders, or cancer patients). So no, i would not advise you to stay on it if your only concern is scarring - Accutane won't help with that and may give you new scars that you wouldn't have otherwise got.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×